Numerical diffusion induced grain boundary motion

Deckelnick, Klaus, Elliott, Charlie and Styles, Vanessa (2001) Numerical diffusion induced grain boundary motion. Interfaces and Free Boundary, 3 (4). pp. 393-414. ISSN 1463-9963

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Charles Martin Elliott
Date Deposited: 06 Feb 2012 21:09
Last Modified: 27 Apr 2012 08:35
URI: http://sro.sussex.ac.uk/id/eprint/29870
📧 Request an update